Review: could Ubiquinol cause Atrial fibrillation (Atrial fibrillation/flutter)?
Summary: there is no Atrial fibrillation reported by people who take Ubiquinol yet.
We study 58 people who have side effects while taking Ubiquinol from FDA and social media. Find out below who they are, when they have Atrial fibrillation and more.
You are not alone: join a mobile support group for people who take Ubiquinol and have Atrial fibrillation >>>
Ubiquinol has active ingredients of coenzyme q - 10. (latest outcomes from 105 Ubiquinol users)
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) has been reported by people with high blood pressure, osteoporosis, rheumatoid arthritis, diabetes, multiple myeloma. (latest reports from 87,230 Atrial fibrillation patients)
On Jan, 7, 2015: No report is found
Do you have Atrial Fibrillation while taking Ubiquinol?
You are not alone! Join a mobile support group:
- support group for people who take Ubiquinol
- support group for people who have Atrial Fibrillation
Recent conversations of related support groups:
- Support group for people who have Atrial Fibrillation
Are everyone's hearts as I say "behaving this evening?" Had a full day without pvcs! Always a good thing! The last afib episode was in October! For some reason it always appears every 6 months! So I'm not due until April 2015! Will try to be positive and tell myself it's not going to happen!
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Ubiquinol, Atrial fibrillation
You may be interested at these reviews (Write a review):
- Atrial fibrilation caused by levoflacin
Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Turmeric and atrial fabrillation
I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
- Atrial fib and ibs, is there a connection?
I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.
During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!
- Hydrocodone and a-fib
After having two strokes and was given pain and burning on my right side but still had full use of limbs and speech, memory etc. That was in 2003 and I still have the pain and burning in my larger muscle groups every day, every hour of the day. I have tried the many different pain management programs and acupuncture. Went to a pain specialist and just increased his annual salary, as most are usually like Anesthesiologist supplementing their income. He tried me on Lyrica up to 600 mg. per day. It did absolutely nothing for me, I may as well have taken M&M's. Lyrica is very expensive as well, even after insurance my part was $75. Then I told my neurologist I needed something for the pain and discomfort just to take the edge off of my constant discomfort. He put me on Oxycontin 5 mg. It helped me to be more sociable and comfortable during the day. Then he and some others are arrested for passing out to many Rx's. I had to go to my primary care doctor and he gave me Hydrocodone. It helped also but in time I thought it was not good for my health and took myself off of them.
In a couple of months not on anything I had A-Fib that would not convert in the emergency room, or after two attempts at cardio vert. I was put on Amiodarone to lower heart rate but still had the A-Fib. My heart went back into normal sinus rhythm on it's own. They had put me on Xarelto blood thinner (also expensive). I had to have a hernia repair and found out Xarelto works to good at thinning blood as my surgical site would not quit bleeding after two weeks. I stopped taking them before the surgery. My surgeon said it was a problem for surgeons. Surgeries took longer to complete because of the bleeding. My primary care doctor put me on Aspirin daily (I take 2 325 mg. Bayer's daily). I still am out of A-Fib and my cardiologist say's I am doing extraordinarily well. Now I take just 1 Amiodarone tablet a day, and walk daily. I came home on oxygen and now have sent it back to the health care outlet.
Bottom line is I think me being on Hydrocodone caused it. I still am in pain daily and more so when the weather is changing. It is tough sleeping at times, but I am not in A-fib. Someday they will be able to address the pain, without the side effects.
God bless you all.
More reviews for: Ubiquinol, Atrial fibrillation
Comments from related studies:
From this study (1 year ago):
Hallucinogen Persisting Perception Disorder (HPPD)like symptoms to include:
--specks of light
--snow & rain affect
--trails following objects in motion
--halos or auras
--illusions of motion in a static environment
--distortions in dimension
--heightened awareness of motion.
Occurs in dark or semi-dark rooms but clears in light where minor motion and distortion is noted when staring ahead. A mask descends over my face when staring ahead (maybe inner-ocular-lenses affect (cataract surgery)?). In some cases, get affect that I can feel geometric objects and fish-like or distorted objects. Started when given Lamotrigine & Quetiapine. Doctor has increased dosage of Lamotrigin, stopped Quetiapine and added Risperidone: snow/rain effects have significantly increased at night before falling asleep. Severe snow/rain affect occurs when I wake up early in the morning in semi-dark.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.